# SDR REXA2024030700241

- Difficulty date: December 30, 2023
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670321183
- Condition: Corroded
- Location: Bs 379 S20-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 379 FRAME IS CORRODED ON AFT SIDE AT LAV WASTE CUTOUT REMOVED AND  INSTALLED NEW FRAME LOCATED AT FS 379 BETWEEN STR20R TO STR25R IAW CRJ-900 SRM 51-42-06-001-001-A01
